Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had mesh implants for rectocele, enterocele and cystocele. Getting botox injections for bladder infections. Pressure in bladder

I have had mesh implants for rectocelle, enterocelle, cystocelle, poor abdominal now receiving botox injections because of constant needing to void, and retention thus bladder infections. I have a high pressure bladder even after botox. I self cath 100 percent of the time. Could the mesh implants be a causative factor?
Ps also had tvt, release of tvt, and another surgery on the urethra
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Based from the information provided it seems that, the mesh which was in your abdomen is for the support as the body do not have enough support of its own, More over the problems such as rectocelle/enterocelle/cystocelle is usually caused due to some inherent, muscle problems thats genetically associated. In such cases the muscle are week and are not able to support the inner lying structure , and not able to give enough pressure needed to void the urine / stool, so the mesh is used as an helper to strengthen the surface, by replacing the muscle with elastic fibers , which mostly helps in condition which you described.

So no the mesh implant is not the cause of issues, but its helping you to deal with the laxity of the abdominal wall, and helping to conceal, the bladder inside the body wall.

Hope it helps
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor